Never Settle!

Hi all, as an aging member of our community I have seen and dealt with a lot of issues.

Yesterday during a group conference call regarding health and aging with HIV, I learned that a drug I took for my HIV back 20 years ago was the probable cause for my bout with Dementia.

While I understand that the drug manufacturers are pushing these drugs out with FDA clinical trials that don't run for many years, and I am grateful for drugs that have kept me alive, it's not the whole picture. My quality of life is.

I am angry and sad that when they discovered this drug causes side effects that damaged my brain they didn't reach out to me or my provider and do the right thing. I am now, 20 years after the dementia started and 10 years after they supposedly discovered this major side effect, just hearing about it from a study nurse. I lost several years of life due to this drug...

To read this blog in its entirety, click here.

like0
admin's picture

Become a Member

Join our community and become a member to find support and connect to other women living with HIV.

Join now >

Thu, 8/5/2021 - 6:42am
Thu, 8/5/2021 - 6:32am
Wed, 8/4/2021 - 11:42pm

Get basic information about a variety of approaches to treating the metabolic changes that may result from living with HIV or taking HIV drugs.

Lipodystrophy means abnormal fat changes. This article addresses treatments for fat loss, or lipoatrophy.

Get basic information about lipodystrophy: body shape changes, metabolic complications, and causes and treatment of fat loss and fat gain.

banner

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in your inbox.

none_existing name
admin's picture

You Can Help!

Together, we can change the course of the HIV epidemic…one woman at a time!

Please donate now!>